The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Ibuprofen rebound headache?


#1

How do you know if you have a rebound headache? I’ve been taking Ibuprofen for these awful daily migraines for a few months - sometimes one a day, sometimes more depending on the severity. Now I’m wondering if maybe these migraines have turned into a rebound headache. I saw on Dr. Oz today as well that because painkillers contain a small amount of caffeine, if you take too much it could cause sleep problems. Now I’m wondering if maybe that is the cause of my sleep issues. ???


#2

Yes, in the book “Heal Your Headache”, Buchholz is very specific about this issue----rebound headaches caused by daily over the counter meds. I believe it’s not only the caffeine that is the culprit, but it’s the anti-inflammatory properties that the drugs provide. If you are constantly shrinking the inflammed blood vessels, then they keep re-inflamming bigger and bigger…so the book says. It’s a really great book if you haven’t read it.

(NB from admin: this image links to a product this member has found helpful and at the same time helps fund the site: As an Amazon Associate I earn from qualifying purchases. Thanks for your support!)


#3

Ibuprofen has no caffeine in it … but once the repetitive anti-inflammatory mechanism is withdrawn, the body rebounds. If you rebound into migraine it can cause sleep disturbance. However, it could also be the Nori… I had problems with that junk last night at only 10mg.
Gail